# SDR AALA202204166689

- Difficulty date: April 15, 2022
- Submitted: April 16, 2022
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 20,636 hours, 9,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 SERVICE DOOR ACCUMULATOR SHOWS 1200 PSI AT +75 F. SERVICED DOOR ACCUMULATOR PER AMM 52-10-00.
